# SDR QXEA2016040600237

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 9,661 hours, 10,274 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0542
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 10,331 hours, 10,901 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE FL 210 RECEIVED A CABIN PRESSURE WARNING.  PERFORMED A EMERGENCY DESCENT TO 10,000 AND RETURNED TO FIELD.  LANDING UNEVENTFUL.  FOUND CPC/OF VALVE DATA FAIL AND CP CONTROLER FAIL IN CDS, C/W FIM 21-3000-810-804 1-3 & 5 VALVE FAIL MESSAGE DID NOT RETURN, C/W FIM 21-30-00-810-809 1-3 AND 4B-5, REPLACED CP CONTROLER IAW 21-31-06-000-801, 21-31-06-400-801 OP CK, FUNCTIONAL TEST GOOD.  RETURNED TO SERVICE.
